Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have hair fall, less volume, taking ayurveda treatment but no change. Treatment?

HI...THIS IS DEEPAK,I MA 27 YEARS OLD GUY...I M SUFFERING FROM HAIR LOSS AND LESS DENSITY OF HAIRS,I CAME TO KNOW THAT BIOTIN PILLS HELP US IN HAIR REGAINING PROCESS, I M TAKING AYURVEDIC TREATMENT WHICH A PACKAGE OF SOME CAPSULES AND OILS WHICH I APPLY EVERYDAY,IT HELPS TO REDUCE HAIR FALL BUT M NOT IN REGAINING,AND THIKNESS OF HAIRS..PLZ SUGGEST SOME GOOD BRANDS OF BIOTIN PILLS AND ANY OTHER TREATMENT OF HAIR LOSS,..THANKS
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Jun 2015
Hello deepak,

Hair fall & less density of hairs are not individual complications per se, but they depend on number of causes like:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine, Testosterone
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

And before initiation of these medications, any local pathology of the scalp should be addressed, otherwise it may lead to failure of treatment.

But these medications have to be used regularly under the guidance of a Dermatologist, to avoid any unwanted side effects.

There is no need to worry.
Your hairs will grow back again.


Wishing you a good health.
Thanks & take care.
You can ask me a direct query on this website using the below link: http://www.healthcaremagic.com/doctors/dr-polash-sannigrahi/64925
Answered: Sat, 25 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor